| Model Number |
U35130126 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Injury (2348)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u35130126 pta balloon dilatation catheter allegedly broke.This report was received from one source.This malfunction involved one patient with no patient consequences.Age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the complaint was reassessed for reportability and determined to be reportable as a serious injury is reported under emdr number 2020394-2020-05920.H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunction was inconclusive.Based upon the available information, the definitive root cause for this event was unknown.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u35130126 pta balloon dilatation catheter allegedly broke.This report was received from one source.This malfunction involved one patient and a surgery was performed to cut-down to access the balloon and remove.Age, weight, and gender were not provided.